# SDR MALA090036

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 24,827 hours, 27,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG ODOR ON TAKEOFF.  RAPIDLY DISSIPATED, NOT NOTICED IN THE CABIN.  TESTED, NO FAULTS FOUND.
